# SDR DALA2021102606611

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,672 hours, 36,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER ON CLIP STA Y=1152 AND LONG 1L AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00249: PERMANENT REPAIR WAS PERFORMED ON CLIP STA Y=1152 AND LONG 1L AT AFT ACCESSORY COMPARTMENT PER ETI-17-21- 017 REV. 2 AND ER/A 594962-14 REV. ORIGINAL, SECTION I. ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS: INITIAL INSPECTION WITHIN 2999 FLIGHT CYCLES AFTER 23OCT21 AND REPEAT WITHIN EVERY 3000 FLIGHT CYCLES THEREAFTER UNDER LOG #1993733. (LP #1993937)
